EconPapers    
Economics at your fingertips  
 

Nehari-Type Ground State Positive Solutions for Superlinear Asymptotically Periodic Schrödinger Equations

Xiaoyan Lin and X. H. Tang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We deal with the existence of Nehari-type ground state positive solutions for the nonlinear Schrödinger equation . Under a weaker Nehari condition, we establish some existence criteria to guarantee that the above problem has Nehari-type ground state solutions by using a more direct method in two cases: the periodic case and the asymptotically periodic case.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/607078.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/607078.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:607078

DOI: 10.1155/2014/607078

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:607078